# SDR UIEA2019050304114

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,661 hours, 15,913 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Button
- Condition: Dirty
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR BUTTON ON ADI PANEL REQUIRE EXCESSIVE FORCE( CLEANED SWITCH AND OPS CHECKED GOOD IAW AMM 34-22-00  )
